# SDR 2008UALA00815

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 71,709 hours, 11,601 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EEL AND ROWS 16 THRU 26 EEL INOPERATIVE. MAJOR REPAIR: FABRICATED AND INSTALLED NEW BUTT SPLICE INTERNAL STRAP SECTION FROM STRINGERS 4R-10R AND REINSTALLED STRINGER SPLICES.
